RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1986, Volume 20, Issue 2, Pages 90–91 (Mi faa1291)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief communications

Homologies of some matrix Lie superalgebras

B. L. Tsygan


Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1986, 20:2, 164–165

Bibliographic databases:

UDC: 512.664.2+667.3
Received: 07.03.1985

Citation: B. L. Tsygan, “Homologies of some matrix Lie superalgebras”, Funktsional. Anal. i Prilozhen., 20:2 (1986), 90–91; Funct. Anal. Appl., 20:2 (1986), 164–165

Citation in format AMSBIB
\Bibitem{Tsy86}
\by B.~L.~Tsygan
\paper Homologies of some matrix Lie superalgebras
\jour Funktsional. Anal. i Prilozhen.
\yr 1986
\vol 20
\issue 2
\pages 90--91
\mathnet{http://mi.mathnet.ru/faa1291}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=847158}
\zmath{https://zbmath.org/?q=an:0625.17007}
\transl
\jour Funct. Anal. Appl.
\yr 1986
\vol 20
\issue 2
\pages 164--165
\crossref{https://doi.org/10.1007/BF01077286}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986F457800026}


Linking options:
  • http://mi.mathnet.ru/eng/faa1291
  • http://mi.mathnet.ru/eng/faa/v20/i2/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. L. Krasauskas, S. V. Lapin, Yu. P. Solov'ev, “Dihedral homology and cohomology. Basic notions and constructions”, Math. USSR-Sb., 61:1 (1988), 23–47  mathnet  crossref  mathscinet  zmath
    2. R. L. Krasauskas, Yu. P. Solov'ev, “Rational Hermitian $K$-theory and dihedral homology”, Math. USSR-Izv., 33:2 (1989), 261–293  mathnet  crossref  mathscinet  zmath
    3. S. S. Mel'nikov, “On dihedral Banach cohomologies”, Russian Math. Surveys, 48:6 (1993), 171–172  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:159
    Full text:85
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020